Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/195169
Title: О распределении сумм нормированных перемешивающихся случайных величин
Authors: Федосенко, Андрей Григорьевич
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2004
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2004. - № 2. – С. 66-71.
Abstract: There a question on a convergence of sum distribution mixing random variables with reguła «tails» is considered. It is shown that the limit sum distribution of equal distributed variables is stable.
URI: http://elib.bsu.by/handle/123456789/195169
ISSN: 0321-0367
Appears in Collections:2004, №2 (май)

Files in This Item:
File Description SizeFormat 
66-71.pdf2,24 MBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.